# SDR ASOA2012070301854

- Difficulty date: June 11, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Part time: 986,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT BEHIND FS 349 IS CORRODED.   INSTALLED NEW FLOOR SUPPORT SECTION IAW REO 601R-53-21-425.
